American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A68) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Yuriĭ Savchuk and Konrad Schmüdgen. A noncommutative version of the Fejér-Riesz theorem. Proc. Amer. Math. Soc. 138 (2010) 1243-1248. MR 2578518.
Abstract, references, and article information   
View Article: PDF

[2] Manuel González, Mostafa Mbekhta and Mourad Oudghiri. On the isolated points of the surjective spectrum of a bounded operator. Proc. Amer. Math. Soc. 136 (2008) 3521-3528. MR 2415036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael A. Dritschel and Hugo J. Woerdeman. Outer factorizations in one and several variables. Trans. Amer. Math. Soc. 357 (2005) 4661-4679. MR 2156726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mats Erik Andersson. Integrable factors in compact Schur multipliers. Proc. Amer. Math. Soc. 133 (2005) 1469-1473. MR 2111947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Scott McCullough. Extremal properties of outer polynomial factors. Proc. Amer. Math. Soc. 132 (2004) 815-825. MR 2019960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Leiba Rodman, Ilya M. Spitkovsky and Hugo J. Woerdeman. Abstract band method via factorization, positive and band extensions of multivariable almost periodic matrix functions, and spectral estimation. Memoirs of the AMS 160 (2002) MR 1937823.
Book volume table of contents   

[7] Sergio Albeverio and Konstantin A. Makarov. Ahiezer-Kac type Fredholm determinant asymptotics for convolution operators with rational symbols. Trans. Amer. Math. Soc. 353 (2001) 1985-1993. MR 1813603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Ilya M. Spitkovsky and Darryl Yong. Almost periodic factorization of certain block triangular matrix functions. Math. Comp. 69 (2000) 1053-1070. MR 1659831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Timur Oikhberg. Products of orthogonal projections . Proc. Amer. Math. Soc. 127 (1999) 3659-3669. MR 1654109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. Aron, M. Lindström, W. M. Ruess and R. Ryan. Uniform factorization for compact sets of operators. Proc. Amer. Math. Soc. 127 (1999) 1119-1125. MR 1473654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Leiba Rodman, Ilya M. Spitkovsky and Hugo J. Woerdeman. Carathéodory-Toeplitz and Nehari problems for matrix valued almost periodic functions. Trans. Amer. Math. Soc. 350 (1998) 2185-2227. MR 1422908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Rakowski and I. Spitkovsky. On normal solvability of the Riemann problem with singular coefficient . Proc. Amer. Math. Soc. 125 (1997) 815-826. MR 1353395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Pei Yuan Wu. Sums and products of cyclic operators . Proc. Amer. Math. Soc. 122 (1994) 1053-1063. MR 1203995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John Daughtry and Ronald Johns. Arveson nests and operator factorization along commutative subspace lattices . Proc. Amer. Math. Soc. 107 (1989) 943-947. MR 975636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kung Hwang Kuo and Pei Yuan Wu. Factorization of matrices into partial isometries . Proc. Amer. Math. Soc. 105 (1989) 263-272. MR 977922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Baruch Solel. Factorization in operator algebras . Proc. Amer. Math. Soc. 102 (1988) 613-618. MR 928990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Steven Bloom, Anita Tabacco Vignati and Marco Vignati. Interpolation and factorization of operators . Proc. Amer. Math. Soc. 102 (1988) 567-576. MR 928982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Stan Byrd. Factoring operators satisfying $p$-estimates . Trans. Amer. Math. Soc. 310 (1988) 567-582. MR 948187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kevin T. Andrews, Philip W. Smith and Joseph D. Ward. $LU$-factorization of operators on $l\sb 1$ . Proc. Amer. Math. Soc. 98 (1986) 247-252. MR 854027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kevin T. Andrews and Joseph D. Ward. Factorization of diagonally dominant operators on $L\sb 1([0,1],X)$ . Trans. Amer. Math. Soc. 291 (1985) 789-800. MR 800263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] N. Ghoussoub and W. B. Johnson. Counterexamples to several problems on the factorization of bounded linear operators . Proc. Amer. Math. Soc. 92 (1984) 233-238. MR 754710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Boris Mityagin. Quadratic pencils and least-squares piecewise-polynomial approximation . Math. Comp. 40 (1983) 283-300. MR 679446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. William Helton. Non-Euclidean functional analysis and electronics. Bull. Amer. Math. Soc. 7 (1982) 1-64. MR 656197.
Abstract, references, and article information   
View Article: PDF

[24] Avraham Feintuch. Factorization along nest algebras . Proc. Amer. Math. Soc. 84 (1982) 192-194. MR 637167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Takahiko Nakazi. A note on the factorization of operator-valued functions . Proc. Amer. Math. Soc. 81 (1981) 591-594. MR 601736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1